# SDR UPS08M53828

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD UPPER CORNER SKIN IS BENT.  MAJOR REPAIR - REPAIR DOUBLER INSTALLED REF EO 5210-31026-A.  REMOVED DAMAGE PER SRM 52-10-00 VOL 1 FIG 10. PERFORMED HFEC ON AREAS NO CRACKS NOTED. COMPLETED FABRICATION OF SKIN FILLER & REPAIR DOUBLER REF EO MD11-5210-31026. COMPLETED INSTALL OF REPAIR REF MD11-5210-31026.
